[Un lien entre le coût des contrôles rapides pour lʼéquation de la chaleur 1-D et lʼuniforme contrôlabilité dʼune équation de transport-diffusion 1-D]
Dans cette Note, on explique comment des résultats sur le coût de la contrôlabilité à 0 de lʼéquation de la chaleur en temps petit peuvent être utilisés pour majorer le coût de la contrôlabilité à 0 dʼune équation unidimensionelle de transport-diffusion dans la limite de viscosité évanescente. On améliore des résultats précédemment connus concernant le temps minimal nécessaire pour obtenir la décroissance exponentielle du coût du contrôle et on explique ce que donnerait en plus la conjecture habituelle concernant le coût du contrôle en temps petit de lʼéquation de la chaleur.
In this Note, we explain how results on the cost of the null-controllability of the one-dimensional heat equation in small time can be used to bound from above the cost of the null-controllability of a one-dimensional transport-diffusion equation in the vanishing viscosity limit. We improve previous results about the minimal time needed to obtain the exponential decrease of the cost of the control and explain what would provide the usual conjecture concerning the cost of fast controls for the heat equation.
Accepté le :
Publié le :
Pierre Lissy 1
@article{CRMATH_2012__350_11-12_591_0, author = {Pierre Lissy}, title = {A link between the cost of fast controls for the {1-D} heat equation and the uniform controllability of a {1-D} transport-diffusion equation}, journal = {Comptes Rendus. Math\'ematique}, pages = {591--595}, publisher = {Elsevier}, volume = {350}, number = {11-12}, year = {2012}, doi = {10.1016/j.crma.2012.06.004}, language = {en}, }
TY - JOUR AU - Pierre Lissy TI - A link between the cost of fast controls for the 1-D heat equation and the uniform controllability of a 1-D transport-diffusion equation JO - Comptes Rendus. Mathématique PY - 2012 SP - 591 EP - 595 VL - 350 IS - 11-12 PB - Elsevier DO - 10.1016/j.crma.2012.06.004 LA - en ID - CRMATH_2012__350_11-12_591_0 ER -
%0 Journal Article %A Pierre Lissy %T A link between the cost of fast controls for the 1-D heat equation and the uniform controllability of a 1-D transport-diffusion equation %J Comptes Rendus. Mathématique %D 2012 %P 591-595 %V 350 %N 11-12 %I Elsevier %R 10.1016/j.crma.2012.06.004 %G en %F CRMATH_2012__350_11-12_591_0
Pierre Lissy. A link between the cost of fast controls for the 1-D heat equation and the uniform controllability of a 1-D transport-diffusion equation. Comptes Rendus. Mathématique, Volume 350 (2012) no. 11-12, pp. 591-595. doi : 10.1016/j.crma.2012.06.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2012.06.004/
[1] Singular optimal control: a linear 1-D parabolic–hyperbolic example, Asymptot. Anal., Volume 44 (2005) no. 3–4, pp. 237-257
[2] Sharp observability estimates for heat equations, Arch. Ration. Mech. Anal., Volume 202 (2011), pp. 975-1017
[3] Exact controllability theorems for linear parabolic equations in one space dimension, Arch. Ration. Mech. Anal., Volume 43 (1971), pp. 272-292
[4] Controllability of Evolution Equations, Lecture Notes Ser., vol. 34, Seoul National University Research Institute of Mathematics Global Analysis Research Center, Seoul, 1996
[5] A complex-analytic approach to the problem of uniform controllability of a transport equation in the vanishing viscosity limit, J. Funct. Anal., Volume 258 (2010) no. 3, pp. 852-868
[6] Singular optimal control for a transport-diffusion equation, Comm. Partial Differential Equations, Volume 32 (2007) no. 10–12, pp. 1813-1836
[7] Contrôle exact de lʼéquation de la chaleur, Comm. Partial Differential Equations, Volume 20 (1995) no. 1–2, pp. 335-356
[8] Geometric bounds on the growth rate of null-controllability cost for the heat equation in small time, J. Differential Equations, Volume 204 (2004) no. 1, pp. 202-226
[9] A numerical study of the null boundary controllability of a convection diffusion equation, C. R. Acad. Sci. Paris, Ser. I, Volume 347 (2009) no. 15–16, pp. 927-932
[10] New blow-up rates for fast controls of Schrödinger and heat equations, J. Differential Equations, Volume 243 (2007) no. 1, pp. 70-100
- Control of hyperbolic and parabolic equations on networks and singular limits, Mathematical Control and Related Fields, Volume 15 (2025) no. 1, pp. 348-389 | DOI:10.3934/mcrf.2024015 | Zbl:7989835
- Asymptotic behavior of null controllability cost for parabolic equations with vanishing diffusivity under Robin and Neumann boundary conditions, European Series in Applied and Industrial Mathematics (ESAIM): Control, Optimization and Calculus of Variations, Volume 30 (2024), p. 33 (Id/No 74) | DOI:10.1051/cocv/2024042 | Zbl:1550.35029
- On uniform controllability of 1D transport equations in the vanishing viscosity limit, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 361 (2023), pp. 265-312 | DOI:10.5802/crmath.405 | Zbl:1508.93044
- An explicit time for the uniform null controllability of a linear Korteweg-de Vries equation, Journal of Evolution Equations, Volume 23 (2023) no. 3, p. 25 (Id/No 55) | DOI:10.1007/s00028-023-00907-w | Zbl:1522.35437
- A dependence of the cost of fast controls for the heat equation on the support of initial datum, SIAM Journal on Control and Optimization, Volume 60 (2022) no. 1, pp. 530-544 | DOI:10.1137/21m1401280 | Zbl:1484.93003
- A new approach to find the best cost of null controllability for the 1D heat equation by a strategic zone profile, Universal Journal of Mathematics and Mathematical Sciences, Volume 17 (2022), pp. 47-65 | DOI:10.17654/2277141722011 | Zbl:1513.93010
- Cost of null controllability for parabolic equations with vanishing diffusivity and a transport term, European Series in Applied and Industrial Mathematics (ESAIM): Control, Optimization and Calculus of Variations, Volume 27 (2021), p. 27 (Id/No 106) | DOI:10.1051/cocv/2021103 | Zbl:1492.35018
- On uniform observability of gradient flows in the vanishing viscosity limit, Journal de l'École Polytechnique – Mathématiques, Volume 8 (2021), pp. 439-506 | DOI:10.5802/jep.151 | Zbl:1461.93052
- Sharp estimates and homogenization of the control cost of the heat equation on large domains, European Series in Applied and Industrial Mathematics (ESAIM): Control, Optimization and Calculus of Variations, Volume 26 (2020), p. 26 (Id/No 54) | DOI:10.1051/cocv/2019058 | Zbl:1451.35241
- Uniform controllability of a Stokes problem with a transport term in the zero-diffusion limit, SIAM Journal on Control and Optimization, Volume 58 (2020) no. 3, pp. 1597-1625 | DOI:10.1137/19m1252004 | Zbl:1444.35016
- Sufficient criteria and sharp geometric conditions for observability in Banach spaces, SIAM Journal on Control and Optimization, Volume 58 (2020) no. 4, pp. 2639-2657 | DOI:10.1137/19m1266769 | Zbl:7268460
- On the controllability of an advection-diffusion equation with respect to the diffusion parameter: asymptotic analysis and numerical simulations, Acta Mathematicae Applicatae Sinica. English Series, Volume 35 (2019) no. 1, pp. 54-110 | DOI:10.1007/s10255-019-0798-6 | Zbl:1414.35098
- On the cost of observability in small times for the one-dimensional heat equation, Analysis PDE, Volume 12 (2019) no. 6, pp. 1455-1488 | DOI:10.2140/apde.2019.12.1455 | Zbl:1417.35051
- Scale-free unique continuation principle for spectral projectors, eigenvalue-lifting and Wegner estimates for random Schrödinger operators, Analysis PDE, Volume 11 (2018) no. 4, pp. 1049-1081 | DOI:10.2140/apde.2018.11.1049 | Zbl:1383.35068
- On the reachable set for the one-dimensional heat equation, SIAM Journal on Control and Optimization, Volume 56 (2018) no. 3, pp. 1692-1715 | DOI:10.1137/16m1093215 | Zbl:1391.35171
- Construction of Gevrey functions with compact support using the Bray-Mandelbrojt iterative process and applications to the moment method in control theory, Mathematical Control and Related Fields, Volume 7 (2017) no. 1, pp. 21-40 | DOI:10.3934/mcrf.2017002 | Zbl:1360.93101
- Uniform observability estimates for linear waves, European Series in Applied and Industrial Mathematics (ESAIM): Control, Optimization and Calculus of Variations, Volume 22 (2016) no. 4, pp. 1097-1136 | DOI:10.1051/cocv/2016046 | Zbl:1368.35163
- Singular optimal control of a 1-D parabolic-hyperbolic degenerate equation, European Series in Applied and Industrial Mathematics (ESAIM): Control, Optimization and Calculus of Variations, Volume 22 (2016) no. 4, pp. 1184-1203 | DOI:10.1051/cocv/2016036 | Zbl:1357.35202
- On the cost of null controllability of a fourth-order parabolic equation, Journal of Differential Equations, Volume 261 (2016) no. 11, pp. 6485-6520 | DOI:10.1016/j.jde.2016.08.042 | Zbl:1361.35071
- Explicit lower bounds for the cost of fast controls for some 1-D parabolic or dispersive equations, and a new lower bound concerning the uniform controllability of the 1-D transport-diffusion equation, Journal of Differential Equations, Volume 259 (2015) no. 10, pp. 5331-5352 | DOI:10.1016/j.jde.2015.06.031 | Zbl:1331.35352
- Transmutation techniques and observability for time-discrete approximation schemes of conservative systems, Numerische Mathematik, Volume 130 (2015) no. 3, pp. 425-466 | DOI:10.1007/s00211-014-0668-3 | Zbl:1320.65097
- On the controllability of the non-isentropic 1-D Euler equation, Journal of Differential Equations, Volume 257 (2014) no. 3, pp. 638-719 | DOI:10.1016/j.jde.2014.04.013 | Zbl:1293.35227
- An application of a conjecture due to Ervedoza and Zuazua concerning the observability of the heat equation in small time to a conjecture due to Coron and Guerrero concerning the uniform controllability of a convection-diffusion equation in the vanishing viscosity limit, Systems Control Letters, Volume 69 (2014), pp. 98-102 | DOI:10.1016/j.sysconle.2014.04.011 | Zbl:1288.93028
Cité par 23 documents. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier